# SDR SWAA2025081494243

- Difficulty date: July 22, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD LOWER STUB FRAME IS CRACKED AT BS294.5 WL208.  REPAIRED FSD LOWER STUB FRAME IAW SRM 53-10-15-2R-7 REPAIR-7 AND DWG 141A8310 REV-B.
